Sign in
Acyclic orientations of graphs
Journal article   Open access  Peer reviewed

Acyclic orientations of graphs

Richard P Stanley
Discrete mathematics, Vol.306(10), pp.905-909
2006

Abstract

url
https://doi.org/10.1016/j.disc.2006.03.010View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
9 Mathematics
9.28 Pure Maths
9.28.1228 Stirling Numbers
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details